# SDR FDEA202203070433

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MCD EXTERIOR SKIN STA 545 LOCATED 13" ABOVE STR 10 IS GOUGED AND DENTET ACCOMPLISHED FEDEX EA # F-5230-T03677167 : DOORS - CARGO DOOR / HYD SYS - MAIN   CARGO DOOR, STA 540, S7L, GOUGE AND DENT DAMAGE
